# SDR DALA2025072105486

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N436DX
- Make and model: Airbus A330-941
- Aircraft serial: 2094
- Aircraft time: 713 hours, 92 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3436 ON SERVICE FOUND 2R (AFT) MOUNMENT-DIVIDER WALL WITH RED/WHITE EMERGENCY LIGHT INOP.   R & R FEEMPS-EDGE MOUNTED LIGHT AT 2R DIVDER WALL. REF 330 AMM 33-15. ESPM 20-48. (7292934).
